had a complete hysterectomy june 2. am on estadiol 2 mg. feel tired, no sex drive, moody, emotional etc. is there something more i should be taking?
No - estradiol is extracted from yams or soy. It is a bioidentical hormone. It is not a synthetic (man made) hormone.
You should talk with your doctor about the way you are feeling. Your symptoms are all typical of menopause. Maybe your estradiol dosage needs increasing.
This link may also have some useful information.
I also has a complete hysterectomy and use estradiol. It helped with the hot flashes but did nothing for sex drive etc. I supplemented bioidentical progesterone and it has helped me tremendously with mood swings, sex drive, etc. try to find a dr. that specializes in bio-identicals. They work wonders!
- Estradiol Information for Consumers
- Estradiol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estradiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2010 • 1 answer
Posted 3 Mar 2012 • 1 answer
Posted 26 Apr 2012 • 2 answers
Estradiol - I am 57 years old, have had a complete hysterectomy (including ovaries), and wonder when
Posted 20 Oct 2014 • 1 answer
Posted 1 Jul 2017 • 0 answers